# SDR FOTR2102212489

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Nr 11 Spoiler
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 11 SPOILER UPPER SKIN IS DISBONDED INBD END.  REMOVED DAMAGED, SANDED, CLEANED AND PREPPED AREA IAW SRM 51-40-20, FABBED REPAIR PARTS, 2 PCS, 1 FILLER 10.75" X 7.0", DOUBLER 12" X 8.5" FROM 7075T6, .025, IAW SRM 51-40-20, CLEANED, SEALED AND FINISHED REPAIRS IAW SRM 51-40-20, 7075T6, .025.
